We show that the rational homotopy type of the complement of a toric arrangement is completely determined by two sets of discrete data. This is obtained by introducing a differential graded algebra over Q whose minimal model is equivalent to the Sullivan minimal model of .
Cite this article
Corrado De Concini, Giovanni Gaiffi, A differential algebra and the homotopy type of the complement of a toric arrangement. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 1, pp. 1–21DOI 10.4171/RLM/924